MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2092-4040
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Codes Atherosclerosis (1728); Peripheral Vascular Disease (2002)
Date of Event 06/01/2018
Type of Reportable Event Malfunction

Brand Name
ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW)
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key7647326
Report Number3005462046-2018-00012
Device Sequence Number16182286
Product Code PNO
UDI-Device Identifier00813132021405
UDI-Public00813132021405
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2020
Device Model Number2092-4040
Device Catalogue Number2092-4040
Device Lot NumberG17070015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC: 0.014" JUPITER GUIDE WIRE; TERUMO: 6F DESTINATION GUIDE CATHETER
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005